MAUDE Adverse Event Report: EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC PUMP

EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC PUMP
Model Number 481012
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record for the reported lot number was reviewed and confirmed that the lot was manufactured according to the approve manufacturing procedures.Retained samples were also tested and flow normally.Sample of this lot returned for investigation confirmed that there is no flow issue when securely connected to patient site.
 
Event or Problem Description
Five smartez pumps ((b)(4), s8c58) containing 3-ertapenem 1 gram in 0.9% sodium chloride 100 ml and 2- daptomycin 600 mg in 0.9% sodium chloride 100 ml would not infuse.Patient confirmed line flushing and working fine with other ed's.

Brand Name
SMARTEZ PUMP
Common Device Name
ELASTOMERIC PUMP
Manufacturer (Section D)
EPIC INTERNATIONAL (THAILAND) CO., LTD.
hemaraj eastern seaboard indus
500/73 moo 2, tasit
pluakdaeng, rayong 21140
TH  21140
MDR Report Key8272085
Report Number3012429465-2019-00018
Device Sequence Number13842211
Product Code MEB
UDI-Device Identifier28859299101013
UDI-Public(01)28859299101013(10)S8C58(17)210228(11)180328(241)SE0200-100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number481012
Device Lot NumberS8C58
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1